MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN LPS-FLEX FXD MLD EF/3-4 12MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN LPS-FLEX FXD MLD EF/3-4 12MM; PROSTHESIS, KNEE
Catalog Number 00596403212
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: medical product: stemmed tibial component precoat size 4: catalog#00598003702, lot#37221490.G2: foreign, event occurred in china.The device has been received by zimmer biomet for further evaluation.The investigation is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during an initial total knee arthroplasty, the articular surface would not mate properly with the tibial tray.A secondary device was used to complete the procedure without further complication.There was no patient impact and no adverse events have been reported as a result of the malfunction.All available information has been provided.

Brand Name
NEXGEN LPS-FLEX FXD MLD EF/3-4 12MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25255357
Report Number0001822565-2026-01680
Device Sequence Number10541936
Product Code JWH
UDI-Device Identifier00889024634930
UDI-Public(01)00889024634930(17)280430(10)66005822
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00596403212
Device Lot Number66005822
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Patient SexUnknown